Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2014, Volume 17, Number 4, Pages 60–66 (Mi sjim859)  

This article is cited in 4 scientific papers (total in 4 papers)

A fundamental solution to the stationary equation for two-velocity hydrodynamics with one pressure

K. K. Imomnazarova, S. K. Imomnazarovb, M. M. Mamatkulovc, E. G. Chernykha

a Institute of Computational Mathematics and Mathematical Geophysics SB RAS, 6 Lavrent'ev av., 630090 Novosibirsk
b Novosibirsk State University, 2 Pirogova st., 630090 Novosibirsk
c Nizami Tashkent State Pedagogical University, 103 Usufa Khos Khodjiba Str., 100064 Tashkent

Abstract: We construct a fundamental solution for describing the three-dimensional steady flows of viscous fluids of a two-velocity continuum with phase equilibrium pressure.

Keywords: two-velocity hydrodynamics, viscous fluid, fundamental solution, potentials of single and double layer.

Full text: PDF file (213 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.994
Received: 14.01.2014

Citation: K. K. Imomnazarov, S. K. Imomnazarov, M. M. Mamatkulov, E. G. Chernykh, “A fundamental solution to the stationary equation for two-velocity hydrodynamics with one pressure”, Sib. Zh. Ind. Mat., 17:4 (2014), 60–66

Citation in format AMSBIB
\Bibitem{ImoImoMam14}
\by K.~K.~Imomnazarov, S.~K.~Imomnazarov, M.~M.~Mamatkulov, E.~G.~Chernykh
\paper A fundamental solution to the stationary equation for two-velocity hydrodynamics with one pressure
\jour Sib. Zh. Ind. Mat.
\yr 2014
\vol 17
\issue 4
\pages 60--66
\mathnet{http://mi.mathnet.ru/sjim859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364393}


Linking options:
  • http://mi.mathnet.ru/eng/sjim859
  • http://mi.mathnet.ru/eng/sjim/v17/i4/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zh. Baishemirov, J.-G. Tang, Kh. Imomnazarov, M. Mamatqulov, “Solving the problem of two viscous incompressible fluid media in the case of constant phase saturations”, Open Eng., 6:1 (2016), 742–745  crossref  isi
    2. M. V. Urev, Kh. Kh. Imomnazarov, Jian-Gang Tang, “A boundary value problem for one overdetermined stationary system emerging in the two-velocity hydrodynamics”, Num. Anal. Appl., 10:4 (2017), 347–357  mathnet  crossref  crossref  isi  elib
    3. A. E. Mamontov, D. A. Prokudin, “Solubility of unsteady equations of multi-component viscous compressible fluids”, Izv. Math., 82:1 (2018), 140–185  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. M. V. Urev, Sh. Kh. Imomnazarov, “Klassicheskoe reshenie odnoi pereopredelennoi statsionarnoi sistemy, voznikayuschei v dvukhskorostnoi gidrodinamike”, Sib. elektron. matem. izv., 15 (2018), 1621–1629  mathnet  crossref
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:253
    Full text:107
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021